This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
V. V. Zhikov, S. M. Kozlov, and O. A. Oleinlk, “On G-convergence of parabolic operators,” Usp. Mat. Nauk,36, No. 1, 11–56 (1981).
S. N. Kruzhkov and V. L. Kamynin, “Convergence of solutions of quasilinear parabolic equations with weakly convergent coefficients,” Dokl. Akad. Nauk SSSR,270, No. 3, 533–536 (1983).
S. N. Kruzhkov and V. L. Kamynin, “On passage to the limit in quasilinear parabolic equations,” Trudy MIAN SSSR im. V. A. Steklova,167, (1985).
V. L. Kamynin, “On passage to the limit in quasilinear parabolic equations of high order,” in: Dynamics of Continuous Medium, [in Russian], No. 63, Izd. Sib. Otd. Akad. SSSR, Novosibirsk (1983), pp. 122–129.
V. G. Markov and O. A. Oleinik, “On heat propagation in uniform dispersive media,” Prikl. Mat. Mekh.39, No. 6, 1073–1081 (1975).
P. K. Senatorov, “Coefficientwise stability of solutions of ordinary differential equations of second order and of parabolic equations on the plane,” Differents. Uravn.,7, No. 4, 754–758 (1971).
N. S. Bakhvalov and A. A. Zlotnik, “Coefficientwise stability and averaging of equations with random coefficients,” Dokl. Akad. Nauk SSSR,242, No. 4, 748–750 (1978).
S. N. Kruzhkov, “Quasilinear parabolic equations and systems with two independent variables,” Trudy Sem. im. I. G. Petrovskogo, No. 5, 217–272 (1979).
T. I. Fokina, “On a boundary-value problem for parabolic equations with strong nonlinearities,” Vestn. Mosk. Gos. Univ., Ser. 1, Mat. Mekh. No. 2, 22–28 (1975).
Translated from Matematicheskie Zametki, Vol. 38, No. 4, pp. 554–565, October, 1985.
About this article
Cite this article
Kamynin, V.L. Passage to the limit in boundary-value problems for a class of quasilinear parabolic equations. Mathematical Notes of the Academy of Sciences of the USSR 38, 814–820 (1985). https://doi.org/10.1007/BF01158408
- Parabolic Equation
- Quasilinear Parabolic Equation